# SDR IPXA2025052965083

- Difficulty date: May 7, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A54612519200
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG PYLON, PRESSURE RELIEF DOOR 423AL, AFT WEB, RIB 3A HAS CRACKS. DOT 103-13A. INSTALLED AFT WEB IAW A300-600 SRM 51-40-21 AND APPLIED TORQUE (T96866) IAW A300-600 AMM 20-21-12/001. REQUEST OK TO INSTALL PRESSURE RELIEF DOOR 423AL.
